# SDR AALA202208047902

- Difficulty date: July 20, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N996NN
- Make and model: Boeing 737
- Aircraft serial: 31248
- Aircraft time: 17,180 hours, 7,281 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Cracked
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ANGLE CRACKED 3 INCHES OUT BOARD OF KEEL BEAM STA 663 RIGHT SIDE. LOCATED AT 663 AND RIGHT BUTT LINE 9. INSTALLED SPLICER REPAIR PER SRM 57-10-10-2R.
